Thunderstorm Wind, Orleans
- When
- June 19, 10:28 AM CST
- Where
- Orleans County, (New)lkfrnt Arpt New
- Measured
- 51 kt (59 mph)
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 30.050, -90.033
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jun 19, 2:10 AM CST, 8 hours 18 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 310 AM CDT TUE JUN 19 2001 MODELS IN GOOD AGREEMENT WITH MAJOR FEATURES. THE AVN/ETA SIMILAR IN HANDLING MINOR FEATURES BUT WILL EDGE POPS HIGHER THAN AVN/NGM IN SOME LOCATIONS AS ETA MODEL APPEARS TO BE MORE AGGRESSIVE WITH SHRA/TSRA. UPPER AIR DISTURBANCE FROM FL PANHANDLE SWWD INTO GULF WILL CONTINUE TO DRIFT WWD BRINGING AN INCREASE IN MEAN RH AND PRECIP WATER TO SE LA AND S MS. PW'S EXPECTED TO INCREASE TO 1.5 TO 1.7 WITH L.I.'S OF -5 TO -7. ANOTHER DISTURBANCE ALOFT WILL DIVE SEWD THRU THE PLAINS AND MID-MS VALLEY BY THU AND FRI WITH THE DISTURBANCE OVER THE LOWER MS VALLEY MOIVNG EWD BY THEN. THE ASSOCIATED FRONTAL TROUGH WITH THE SECONDARY HIGH LEVEL TROUGH WILL REACH THE GULF COAST FRIDAY AS HIGH PRESSURE (VERY UNUSAL FOR LATE JUN) BUILDS SWD IN THE WAKE OF THE FRONTAL TROUGH. DRIER AIR WILL ADVECT SWD OVER THE REGION THIS WEEKEND WITH LOWER HUMIDITIES. MCB 89/68/91/67 4121 BTR 89/70/91/71 4231 MSY 88/73/89/72 4231 GPT 86/73/88/72 4221 .NEW...NONE. LA...NONE MS...NONE. 05
LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-201200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 630 AM CDT TUE JUN 19 2001 .SYNOPSIS...A DISTURBANCE ALOFT MOVING WESTWARD ALONG THE CENTRAL GULF COAST WILL SPREAD SCATTERED SHOWERS AND A FEW THUNDERSTORMS OVER SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI TODAY AND TONIGHT. .THUNDERSTORMS... SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP DURING THE DAY AND CONTINUE INTO THE NIGHTTIME HOURS. BRIEF HEAVY RAIN...GUSTY WINDS AND OCCASIONAL LIGHTNING WILL ACCOMPANY THE STRONGER STORMS. NO SEVERE THUNDERSTORMS ARE EXPECTED. .ACTIONS...NONE. FOR MORE INFORMATION PLEASE VISIT OUR HOME PAGE ON THE INTERNET AT THE FOLLOWING ADDRESS...HTTP://WWW.SRH.NOAA.GOV/LIX (ALL LETTERS SHOULD BE LOWER CASE).
LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-201200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1100 AM CDT TUE JUN 19 2001 .SYNOPSIS...A DISTURBANCE ALOFT MOVING WESTWARD ALONG THE CENTRAL GULF COAST WILL SPREAD SCATTERED SHOWERS AND A FEW THUNDERSTORMS OVER SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI THROUGH TONIGHT. .THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP DURING THE AFTERNOON AND SOME WILL PERSIST INTO THE NIGHTTIME HOURS. BRIEF HEAVY RAIN...GUSTY WINDS AND OCCASIONAL LIGHTNING WILL ACCOMPANY THE STRONGER STORMS. NO SEVERE THUNDERSTORMS ARE EXPECTED. .ACTIONS...NONE. FOR MORE INFORMATION PLEASE VISIT OUR HOME PAGE ON THE INTERNET AT THE FOLLOWING ADDRESS...HTTP://WWW.SRH.NOAA.GOV/LIX (ALL LETTERS SHOULD BE LOWER CASE).
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2001Every state in 2001This day in weather historyWarnings in Louisiana, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5256526.